# SDR AALA201704179049

- Difficulty date: April 14, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 21,126 hours, 10,870 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ACRID ODOR FROM TOP FL 180 TO LANDING AND GATE ARRIVAL. REPORTED BY FWD CABIN AND FWD GALLEY AREA. OBSERVED IN FLT DECK SUSPECT AIR COND/APU BLEED AIR.  INSPECTED APU INTAKE PLENUM. FOUND SIGNIFICANT EVIDENCE OF OIL COLLECTION AT PLENUM FRAME CHANNEL, SHAFT AND SCREEN AREA. ACCOMPLISHED VISUAL INSPECTION OF APU FOR EXTERNAL OIL LEAKS, REF J/C 26L00021001. NO OIL LEAKS FOUND AT THIS TIME. MOC NOTIFIED REMOVED MEL 49-1B, C/N 1542C25.
